# SDR SWAA114831

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 4,625 hours, 2,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS END CAP MISSING AT ROW 1.  REMOVED AND REPLACED END CAP PER MM.
